On zeta function and scattering poles for several convex bodies
Journées équations aux dérivées partielles, (1994), p. 1-14
@article{JEDP_1994____A2_0,
     author = {Ikawa, Mitsuru},
     title = {On zeta function and scattering poles for several convex bodies},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     publisher = {Ecole polytechnique},
     year = {1994},
     pages = {1-14},
     zbl = {0872.58048},
     language = {en},
     url = {http://www.numdam.org/item/JEDP_1994____A2_0}
}
Ikawa, Mitsuru. On zeta function and scattering poles for several convex bodies. Journées équations aux dérivées partielles,  (1994), pp. 1-14. https://www.numdam.org/item/JEDP_1994____A2_0/

1. R. Bowen, Equilibrium states and the ergodic theory of Anosov differomorphism, S. L. M., 470, Springer-Verlag, Berlin, 1975. | MR 56 #1364 | Zbl 0308.28010

2. N. Haydn, Meromorphic extension of the zeta function for Axiom A flows, Ergod. Th. & Dynam. Sys. 10 (1990), 347-360. | MR 91g:58219 | Zbl 0694.58035

3. M. Ikawa, Decay of solutions of the wave equation in the exterior of several convex bodies, Ann. Inst. Fourier 38 (1988), 113-146. | Numdam | MR 90a:35028 | Zbl 0636.35045

4. M. Ikawa, On the existence of poles of the scattering matrix for several convex bodies, Proc. Japan Acad. 64 (1988), 91-93. | MR 90i:35211 | Zbl 0704.35113

5. M. Ikawa, Singular perturbation of symbolic flows and poles of the zeta functions, Osaka J. Math. 27 (1990), 281-300. | MR 91g:58220 | Zbl 0708.58019

6. P. D. Lax and R. S. Phillips, Scattering theory. Revised edition, Academic Press, New York, 1989. | MR 90k:35005 | Zbl 0697.35004

7. W. Parry and M. Pollicott, An analogue of the prime number theorem for closed orbits of Axiom A flows, Ann. Math. 118 (1983), 537-591. | MR 85i:58105 | Zbl 0537.58038

8. M. Pollicott, Meromorphic extension of generalized zeta function, Invent. Math. 85 (1986), 147-164. | MR 87k:58218 | Zbl 0604.58042